# SDR MASA2011020301856

- Difficulty date: January 30, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,607 hours, 12,365 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR AFT CARGO DOOR AFT UPPER TRACK LWR SURFACE DENT.  MX COMPLIED WITH RO CRJ9-52-0408.
